BibTeX record journals/jscic/KimL15

download as .bib file

@article{DBLP:journals/jscic/KimL15,
  author    = {Kwangil Kim and
               Yonghai Li},
  title     = {Construction of Convergent High Order Schemes for Time Dependent Hamilton-Jacobi
               Equations},
  journal   = {J. Sci. Comput.},
  volume    = {65},
  number    = {1},
  pages     = {110--137},
  year      = {2015},
  url       = {https://doi.org/10.1007/s10915-014-9955-5},
  doi       = {10.1007/s10915-014-9955-5},
  timestamp = {Thu, 18 May 2017 09:52:09 +0200},
  biburl    = {https://dblp.org/rec/journals/jscic/KimL15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics